# SDR UF6A970903

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: Nr 2 Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5703 - NR 2 PROP DID NOT FULLY FEATHER ON SHUTDOWN.  MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS.  SYSTEMS OPS CHECKED GOOD.  (M)
